REAL

Items where Author is "Awan, Muhammad Uzair"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Noor, Muhammad Aslam and Noor, Khalida Inayat and Awan, Muhammad Uzair (2020) Generalized fractional Hermite-Hadamard inequalities. Miskolc Mathematical Notes, 21 (2). pp. 1001-1011. ISSN 1787-2413

Awan, Muhammad Uzair (2018) SOME NEW CLASSES OF CONVEX FUNCTIONS AND INEQUALITIES. Miskolc Mathematical Notes, 19 (1). pp. 77-94. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Mon Jun 14 17:38:31 2021 CEST.